# SDR SWAA2023101101397

- Difficulty date: September 16, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 13,027 hours, 5,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO BAY; THE RIGHT HAND SIDE PLATE FROM STATION 500D TO 500E HAS EVIDENCE OF CORROSION AROUND THE NUT PLATE HOLES.<[01] UPDATED TOOL INF.;[02] OUT OF LIMIT IAW SRM 53-00-53-1A-2. ORIGINAL THICKNESS .040 REMAINING THICKNESS IS .015.;[03] LOCATE AND MATCH DRILLED THE FWD CARGO RIGHT HAND NEW SIDEPLATE CHANNEL ASSY P/N 143A7501U188 PER SRM 51-40-05.;[04] OK TO INSTALL NEW SIDE PLATE FROM B/S 500A TO 500I RBL 21;[05] OK TO INSTALL NEW SIDE PLATE FROM B/S 500A TO 500I RBL 21;[06] REMOVED AND REPLACED SIDE PLATE FROM B/S 500A TO 500I RBL 21. IAW SRM 51-40-02.;[07] VERIFIED REMOVED AND REPLACED SIDE PLATE FROM B/S 500A TO 500I RBL 21. IAW SRM 51-40-02.;[08] RII IS C/W. VERIFIED REMOVED AND REPLACED SIDE PLATE FROM B/S 500A TO 500I RBL 21. IAW SRM 51-40-02.
